Sometimes during this whole journey I feel like I can't catch a break. I thought I was doing well with round 2 and, in regards to the chemo, I guess I did do pretty well. But then just when I started feeling better from the effects of the chemo, I got a horrible cold. I had about 5 good days before getting it and it hung on for a week. I still have a bit of a cough, but overall feel good. Just in time for treatment #3 this Thursday. Bleh. I am hoping that is the one and only time I will get sick during chemo. It's not great to go through chemo during cold and flu season, especially when your white count is 0.4 (which is what mine was on day 7 of this round). That was with my neulasta shot. I hate to think of what it would have been without the shot. There have been some side effects going on with my heart. That's pretty typical for the particular chemo drugs I'm getting. I just got this snazzy heart rate monitor to wear because my it's been pretty much hovering in the 120-150 range which is super high (normal heart rate is between 60-100).
My blood pressure has also been spiking so I'm on a medication for that now and got a monitor to check it at home. Being married to a cardiologist is really coming in handy right now!
I got a fever on Saturday morning and when that happens, you have to start taking your emergency antibiotic that they make you keep on hand. I only had a fever for a short time but they don't mess around with with that especially during the time that you are prone to get an infection.
In other news, a rash appeared on my face this morning. I thought maybe it was an allergic reaction to the antibiotic I had to start taking Saturday. It's not. I went to my dermatologist today and it is rosacea. Stress induced rosacea as she called it. Stress? What stress? Ha! So now I'm on another antibiotic for that and putting two types of cream on it every day. Should clear up soon.
So some days, I feel like I can't catch a break. Other days, I feel like a rock star kicking chemo's butt. I just wish there were more of the latter.